Problem with skin (37th day) why?

Discussion in 'Rebooting - Porn Addiction Recovery' started by gemit23, Aug 24, 2019.

  1. gemit23

    gemit23 Fapstronaut

    40
    14
    8
    Hello everybody. I am new here. Sorry for my bad english, but i hope you forgive me this.

    So, I have a problem with my skin face for several days.
    Before I have good skin, but right now is total shit.
    I read about it in forum so maybe this problem is caused by an increase in testosterone?I am in 37 day right now nofap hard mode.

    several pimples appeared on my face. besides, my nose is all red. there is also redness on the cheeks. generally, my face is all irritated.
    Nothing changed in my diet, it must be clearly caused by nofap. maybe it is due to hormone changes?
    I've never practiced sperm retention for so long.
    Maybe someone had a similar problem?
    thank you and best regards to everyone!
     
  2. Leave your face alone. Just use a mild soap and water morning and night. Keep your hands clean and do not touch your face. You'll get better soon. This is temporary. Stick to nofap and be healthy.
     
  3. BreakingBenjamin

    BreakingBenjamin Fapstronaut

    170
    309
    63
    If this condition continues, go to see a dermatologist.
     
    prsguitars2 likes this.
  4. prsguitars2

    prsguitars2 Fapstronaut

    132
    144
    43
    I have bad acne. It’s progressively gotten better over the past couple years, and it’s only looking up from here. There is MANY factors that lead to acne, but mainly these three: diet, hormones(biological disposition), and lifestyle.

    If you didn’t change your diet or lifestyle, your hormones ARE to blame, but not in a bad way. Most likely, your skin is trying to get rid of it all, and it is pushing all the pimples to the surface. It will get worse, but it means that the best is on the way!

    Drink LOTS of water. Wash your face in the morning and night with a very very gentle cleanser. Use a non irritating, super safe moisturizer in the morning, and use some sort of benzoyl peroxide in the night. Start with a very low strength bpo gel, and progressively work up if your skin can handle it without getting super dry and irritated.

    This is just a phase. It will pass. Don’t let yourself stress about it, that will only make it worse. If it truly gets much worse, see an acne doctor. If you can’t find on near you, then resort to a dermatologist (don’t recommend them, they will just put you on antibiotics and won’t help with lifestyle or a skin routine). Stay strong, and congrats on 37 days!
     

Share This Page